Downloading: Fixed Point in Cone Banach Space
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

Research Paper | Mathematics | Iraq | Volume 7 Issue 2, February 2018

Fixed Point in Cone Banach Space

Buthainah A.A. Ahmed, Essraa A. Hasan

Let be a cone Banach space and a self map on. We say that satisfy condition if there exists and such that where in this paper we have the existences and uniqueness theorems for a fixed point to a map that satisfy condition. We also prove that under a certain condition every map that satisfy condition is continuous.

Keywords: fixed point

Edition: Volume 7 Issue 2, February 2018

Pages: 460 - 462

Share this Article

How to Cite this Article?

Buthainah A.A. Ahmed, Essraa A. Hasan, "Fixed Point in Cone Banach Space", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART201815, Volume 7 Issue 2, February 2018, 460 - 462



Top